# SDR 96ZZZX5430

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32WF
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246026
- System (JASC): 6122 · Propeller Governor
- Part: Control Arm
- Condition: Chafe Baffle
- Location: Prop Governor
- Part time: 127 hours
- Component: V54
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL ARM OF PROPELLER GOVERNOR RUBBING THROUGH BAFFLING.  AIR FLOW PUSHES BAFFLING INTO STUD ON CONTROL ARM AND IS WEARING THROUGH.  SUBMITTER STATED MAKE BRACKET TO HOLD BAFFLES BACK.
